Publications


The published versions of the papers may slightly differ from the downloadable files below.

PhD-Thesis

Inequalities between ideal norms formed with orthonormal systems and applications to the theory of operator ideals, Friedrich-Schiller-Universität Jena, 1996
      


Habilitation, Thesis

Vector valued orthogonal series, vector valued Fourier transforms and averaging distances in Banach spaces, Friedrich-Schiller-Universität Jena, 2003


Submitted manuscripts

49. The Curse of Dimensionality for Numerical Integration of Smooth Functions, with M. Ullrich, E. Novak and H. Woźniakowski
48. Discrepancy, Integration and Tractability
47. Successive radii of families of convex bodies, with B. González and M. Hernández Cifre
46. Entropy numbers of convex hulls in Banach spaces and applications, with B. Carl and P. Rudolph


Refereed papers, to appear

45. Gelfand numbers and metric entropy of convex hulls with applications to integral operators, with B. Carl and A. Pajor, to appear in Positivity
44. Discontinuous information in the worst case and randomized settings, with E. Novak and H. Woźniakowski, to appear in Math. Nachr.


Refereed papers, appeared

43. Asymptotic behavior of average Lp-discrepancies, J. Complexity 28 (2012), 425-439, with H. Weyhausen
42. The curse of dimensionality for monotone and convex functions of many variables, J. Approx. Theory 27 (2011), 955-965, with E. Novak and H. Woźniakowski
41. On lower bounds for the L2-discrepancy, J. Complexity 27 (2011), 127-132, with L. Markhasin
40. Johnson-Lindenstrauss lemma for circulant matrices, Random Structures Algorithms 39 (2011), 391-398, with J. Vybiral
39. Discrepancy of Hammersley points in Besov spaces of dominating mixed smoothness, Math. Nachr. 283 (2010), 478-488
38. On positive positive definite functions and Bochner's Theorem, J. Complexity 27 (2011), 264-272, with J. Vybiral
37. Expected Frobenius numbers, J. Comb. Theory A 118 (2011), 525–531, with I. Aliev and M. Henk
36. Optimal Importance Sampling for the Approximation of Integrals, J. Complexity 26 (2010), 125-134
35. A note on the metric geometry of the unit ball, Math. Zeitschrift 268 (2011), 887-896, with P. Nickolas and R. Wolf
34. p-nuclear operators in the sense of Grothendieck, Math. Nachr. 283 (2010), 232-261, with A. Pietsch
33. Saturated packings and reduced coverings obtained by perturbing tilings, Discrete Math. 309 (2009), 5060-5068, with C. Richter
32. On s-numbers and Weyl inequalities of operators in Banach spaces, Bull. London Math. Soc. 41 (2009), 332-340, with B. Carl
31. On the degree of compactness of embeddings between weighted modulation spaces, J. Funct. Spaces Appl. 6 (2008), 303-317, with I. Piotrowska and M. Piotrowski
30. Linear information versus function evaluations for L2-approximation, J. Approx. Theory 153 (2008), 97-107, with E. Novak and J. Vybiral    
29. Tractability properties of the weighted star discrepancy, J. Complexity 24 (2008), 134--143, with F. Pillichshammer and W. Schmid
28. Cubature formula for symmetric measures in higher dimensions with few points, Math. Comp. 76 (2007), 1357-1372, with E. Novak
27. Duality of Fourier type with respect to locally compact abelian groups, Israel J. Math. 157 (2007), 209-218, with H. H. Lee
26. Optimal Weyl type inequalities for operators in Banach spaces, Positivity 11 (2007), 41-55, with B. Carl
25. Gelfand numbers of identity operators between Banach sequence spaces, Positivity 10 (2006), 111-133, with C. Michels
24. Optimal Weyl inequality in Banach spaces, Proc. Amer. Math. Soc. 134 (2006), 731-735
23. Approximation numbers of inclusions between Schatten classes, Rend. Circ. Mat. Palermo 76 (2005), 395-411, with C. Michels
22. The Knaster problem: more counterexamples Israel J. Math 145 (2005), 311-324, with C. Richter
21. Fourier type 2 operators with respect to locally compact abelian groups, Math. Nach. 276 (2004), 57-62, with M. Piotrowski
20. Covering numbers, Vapnik-Cervonenkis classes and bounds for the star-discrepancy, J. Complexity 20 (2004), 477-483
19. Tilings, packings, coverings, and the approximation of functions, Math. Nach. 267 (2004), 37-45, with C. Richter
18. On the non-equivalence of rearranged Walsh- and trigonometric systems in Lp, Stud. Math. 159 (2003), 435-451, with J. Wenzel
17. Vector Valued Fourier Transforms and Fourier Type, in Proceedings of the Seminario de Analisis Funcional, Sevilla, Spain 2002/2003
16. New sets with large Borsuk numbers, Discrete Math. 270 (2003), 137-147 , with C. Richter
15. Approximation numbers of identity operators between symmetric sequence spaces, J. Approx. Theory 118 (2002), 305-315
14. The average distance property of classical Banach spaces II, Bull. Austral. Math. Soc. 65 (2002), 511-520, with J. Wenzel
13. Spherical codes and Borsuk's conjecture,   Discrete Math. 243 (2002), 253-256
12. Averaging distances in finite dimensional  normed spaces  and  John's ellipsoid,  Proc. Amer. Math. Soc. 130 (2002), 579-584
11. Simulating the Walsh system with trigonometric polynomials and Fourier type of operators,   Arch. Math. 77 (2001), 323-327
10. Uniform quotient mappings of the plane with non-discrete point inverses,   Israel J. Math. 124 (2001), 203-213
9. Hilbert space factorization and Fourier type of operators,  Stud. Math. 145 (2001), 199-212
8. Operators of Rademacher and Gaussian subcotype,  J. London Math. Soc. 63 (2001), 453-468
7. The closed ideal of c0,p,q-summing operators,  Integral Equations Operator Theory 38 (2000), 302-316, with A. Pietsch
6. The average distance property of classical Banach spaces,  Bull. Austral. Math. Soc. 62 (2000), 119-134
5. Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces,  Proc. Amer. Math. Soc. 128 (2000), 203-213
4. K-convex operators and Walsh type norms,  Math. Nach. 208 (1999), 121-140
3. Type norms with respect to characters of compact abelian groups and algebraic relations,  Arch. Math. 68 (1997), 265-273
2. On the type constants with respect to systems of characters of a compact abelian group,  Stud. Math. 118 (1996), 231-243
1. The 2-summing norm of lpn computed with n vectors,  Note Mat. 14 (1994), 81-89


Friedrich-Schiller-University Jena    Faculty of Mathematics & Computer Science    Mathematical Institute My homepage
 

This page was last  modified on September  6,  2012.